# SDR R61A201712160957

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CROSS FR 11 CORRODED AS MARKED UNDER COCKPIT FLOORBOARD
221 ELF. COMPLIED WITH PERMANENT REPAIR OF CROSSFRAME 11 UNDER COCKPIT FLOORBOARD
221ELF BY L ANGLE REPAIR PER ETD2017-170-105453 PN170-19246-401
